References

  1. Gierz G., Hofmann K.H., Keimel K., Lawson J.D., Mislove M., Scott D.S. Continuous Lattices and Domains. Cambridge University Press, London, 2003.
  2. J. de Groot. Non-archimedean metrics in topology. Proc. Amer. Math. Soc. 1956, 7 (5), 948-953. doi: 10.2307/2033568
  3. Lemin A.J. Spectral decomposition of ultrametric spaces and topos theory. Topology Proc. 2001-2002, 26, 721-739.
  4. Uglešić N. On ultrametrics and equivalence relations - duality. International Math. Forum 2010, 5 (21), 1037-1048.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.